:D I have been taking Livial for 4 months now and it has really changed my life. At 52, and not having had a period for 18 months, I was suffering terribly with night sweats which woke me on the hour, I was totally sleep deprived and unable to function at work. I was also depressed and had absolutely no interest in sex. I can honestly say that I have not had one hot flush either during the day or night since taking it, my mood is balanced and I can't get enough sex! My weight has stayed exactly the same and my only compaint is that it is a bit expensive. I will certainly keep taking it for as long as I am able, I have done my research extensively and have found no reason to stop.
Livial I love you!
How great to hear something so positive about Livial. I have just started (7 days) and was offered this product about 6 months ago but was put off by the negative comments. I am now determined to give it a go and hope that my results will be similar. I am also 52 and having a nightmare time with hot flushes and night sweats which disturb your sleep and make functioning a huge challenge. I have been taking Remifemin for 4 years and this helped initially but has not helped hot flushes for the past 12 months.
Thank goodness someone is positive about this drug,I have had a total hysterectomy 3 weeks ago and have started on livial a week after my op,I am still recovering at home and my emotions are everywhere.I am 34 yrs of age and it was discovered that I was suffering from endometriosis and therefore had to stay away from natural hormones such as oestrogen as it encourages the endometriosis to grow on other parts of the body.It is a very worrying thing to read all the negative comments on this site because livial seems to be my only hope.I must take HRT until I am 50, I also take prednisalone for another complaint so not taking hrt isn't an option due to the very high osteoporosis link with the pred, so please if anyone has anymore positive things to say about the drug please post.thanks
I havebeen taking Tibolone for over a year now and feel absolutely wonderful on it - the moods have disappeared and the hot flushes too have left me and I only have praise for this wonderful drug. I have experienced a little weight gain but this certainly outweighs the hot flushes considerably. Its so nice to be \"normal\" again. Thanks Doctor
I am 32 and no longer have ovaries or tubes due to endometrosis.
I am having extremely bad sweats in the day and cannot control these they make me feel ill and I am so tired as they every hour like clock work so I don't sleep.
The doctr has put me on Livial I started this last Friday and nothing is working, how long does it take, anyone got a idea?
Also is this a combined HRT I haven't a clue about this tablet only on its risk levels as Breast and Uterus Cancer
I have had preventative breast and Ovarian surgery as I am a BRCA2 positive person, so normal HRT was not really an option for me. My gynae put me on Livial as I had terrible sweats at night meaning I could barely get up for work in the mornings.
I have been on it just over a year.
Apart from a bit of facial hair - which I may have got anyway post-menopausally - it has been fantastic - increased libido, no sweats whatsoever, no moods. Hopefully it is also protecting my bones too. These things are probably very individual but I am more than happy on it!
I am happy to add to the list of positive experiences with Livial. I have been taking it for 2 years now and find that it relieves all the horrible menopuase symptoms. I tried to reduce my intake to 5 per week rather than 7, but became soooo tense that I resumed the full dose and now feel myself again! I suspect that the only side effect i suffer is some weight gain, but then again I could drink rather less red wine ....
Hi Sue - me too, I had my TAH & BSO 4 weeks ago & started Livial 2 weeks ago was very sacred but at 38 to be honest the thought of menopausal symptoms scared me more. I was desperate to try something & although it's early days I do not feel any different to how I felt when I had my ovaries so so far so good. The thought of facuial hair & weight gain make me a bit wary but time will tell.
Hope you're getting on ok.
I am 58 and have been on Livial for about 7 yr. My major problem was [i:5ad73e6feb]desperate[/i:5ad73e6feb] vaginal discomfort which really really blighted my life, in all respects... Had tried ordinary HRT and also oestrogen patches (allergic reaction), neither helped at all. Livial cleared up the vaginal fire and dryness, and also helped with creaky joints and libido. My only problem/fear is that the doctor will at some point say I have been on it long enough! So for me... great stuff!
[quote:98aeb99594=\"dansan \"]Thank goodness someone is positive about this drug,I have had a total hysterectomy 3 weeks ago and have started on livial a week after my op,I am still recovering at home and my emotions are everywhere.I am 34 yrs of age and it was discovered that I was suffering from endometriosis and therefore had to stay away from natural hormones such as oestrogen as it encourages the endometriosis to grow on other parts of the body.It is a very worrying thing to read all the negative comments on this site because livial seems to be my only hope.I must take HRT until I am 50, I also take prednisalone for another complaint so not taking hrt isn't an option due to the very high osteoporosis link with the pred, so please if anyone has anymore positive things to say about the drug please post.thanks[/quote:98aeb99594]
Positive, positive, positive. I am 47 and have gone through menopause. I aslo have just discovered I have osteoporosis. I have been on Livial for one month. I feel fantastic on it, soooo much better. I have spent the last six months feeling and looking old. I now feel young, strong, my skin is better and libido back. I want to stay on it forever. All medications have a downside, but I am happy that for me, Livial is all benefit and hardly any risk.
hi everyone, i had a total hysterectomy in june 2010 due to endometriosis. i was put on climavil hrt patches after which caused headaches and pains and i was then changed to livial approx a year ago but for the last 2 to 3 months i have started to experience the abdom pains, back pains, leg aches, exhaustion, joint pains and bloating etc that i had before my hysterectomy. its not as bad but its still bad enough to cause problems to my everyday life and routine especially with my 4 year old daughter here. please could anyone recommend any other hrt or treatment for hysterectomy after endometriosis? i am now taking my cocodamol and voltoral tablets for the pain that i was on before my op!! thanks, nina.(aged 26, west sussex)
Hi from Australia. I started Livial because I had tried many other HRT's plus natural remedies for menapause with none of these helping my diminished libido. My Gynae prescribed it saying that only women who had not had a hysterectomy should take it. My libido returned (better than before), I had renewed energy and clearer head. I did notice increase in facial fuzz which I can cope with. I stumbled on this website when looking for cheaper supplier because it costs $56 here. The negative posts worried me to a point where I was considering coming off it under the guidance of my Gynae. I wonder if the symptoms mentioned were going to occur anyway. I'v been taking it for more than 10 years and she assures me it is quite safe but wonder if I should see what I am like without it.
Hello all. Well it is now 6 years since I began taking Livial and I am still happy with it. Earlier this year I missed 2 consecutive doses (doh!) and a little later that month had some blood spotting which I mentioned to my GP. Any incidence of post menopausal bleeding is always investigated over here and so I was sent for a scan of my uterus to see whether it was thickening. Am happy to report all was normal and, furthermore, I had a good conversation with the gynae who was quite happy for me to keep taking the tablets! My sisters both have GP's who will not prescribe HRT longer term, even though they have requested it as their short term experience had a very positive effect on mood as well as physical symptoms. Both my sisters are on anti-depressants which the GP seems very happy to prescribe for years. I rather think this is a nonsense!
This is nice way of proposing dude i like it. Actually it is very innovative you are proposing in between thousands without being visible to them....
- Conditions A
- Conditions B
- Conditions C
- Conditions D
- Conditions E
- Conditions F
- Conditions G
- Conditions H
- Conditions I
- Conditions J
- Conditions K
- Conditions L
- Conditions M
- Conditions N
- Conditions O
- Conditions P
- Conditions Q
- Conditions R
- Conditions S
- Conditions T
- Conditions U
- Conditions V
- Conditions W
- Conditions X
- Conditions Y
- Conditions Z
Disclaimer: Patient.co.uk has no control over the content of any external links. Inclusion does not imply endorsement by Patient.co.uk.